# SDR USAABB96034

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 16J081
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - FLT 56 - CLIMBING THROUGH 10,000 FEET, CREW RECEIVED RIGHT ENGINE OVERHEAT LIGHT.  CREW REDUCED POWER ON THE ENGINE AND LIGHT EXTINGUISHED.  FLIGHT RETURNED TO SFO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE SIXTH STAGE HIGH PRESSURE DUCT ASSEMBLY.  (M)
